# SDR COMA0160860

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7049
- Aircraft time: 16,523 hours, 16,171 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 60135006
- Part serial: NA
- Condition: Cracked
- Location: Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM LOWER WEB CRACKED. LEFT AND RIGHT SIDE AT FWD VB CORNER OF ACCESS PANEL CUTOUTS.CUT OUT DAMAGED SECTIONS OF LOWER WEB AND INSTALLED REPAIRS ON THE LEFT AND RIGHT SIDES.  I/A/W REO 601R-53-61-366.
